# SDR VNAA20231014011

- Difficulty date: October 14, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 22,461 hours, 28,846 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED IAW CRJ700 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01.
